# SDR CALA2021082001376

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 52,399 hours, 15,117 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 019012001
- Part serial: 4384
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, H, A

## Discrepancy

AT FL340 LEVEL FLIGHT L HYD QTY EICAS QTY AS LOW AS .36 WITH RF. RAN CHECK LIST REPLCD LEFT HYD TRANSMITTER REF LP 6880844
